# SDR CALA9800080

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT CLIPNUT ON UPPER FORWARD FLANGE LOWER SURFACE AT STA 328, LBL 48. THE FLOORBEAM WAS REMOVED, REPAIRED, AND REINSTALLED IAW SRM 53-10-8 AND 53-20-11.
